# SDR AALA202205204677

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 79,085 hours, 10,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LOCK AT LAVATORY 2L (MID GALLEY) IS STICKING IN THE LOCK POSITION. SEVERAL PASSENGERS HAD TROUBLE GETTING DOOR UNLOCKED. LUBRICATED DOOR LATCH AT LAVATORY 2L AS REQUIRED. OPERATIONS CHECK PER AMM 25-41-10 GOOD
